# SDR CALA2025031702857

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) FLOOR SUPPORT STA 312 TO 320 RBL10 HAS CORROSION ON UPPER SIDE.   EVALUATED FLOOR SUPPORT BETWEEN STA 312 TO 320 RBL10 ORIGINAL MATERIAL THICKNESS 0.080, REMAINING THICKNESS 0.055, MATERIAL LOSS 0.025, OUT OF LIMITS IAW B737-800 SRM 53-10-51-1A-1 ALLOWABLE DAMAGE/SECTIN 41 FIG. 105 DETAIL C SHEET. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02 AND SRM 51-40-05 ESFR COMPLETED
